MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. REVOLVE; REVOLVE LOCKING CAP

GLOBUS MEDICAL, INC. REVOLVE; REVOLVE LOCKING CAP
Model Number 185.000
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being resubmitted for an incident that occurred earlier.Neither the device not any images were available for evaluation as it remains in the patient.It was reported that a revolve locking cap (185.000) went through the psoas and was lost near the peritoneum in a surgery from t7-l3.Without more information it is impossible to determine how the locking cap went through the psoas and if it relates to an instrument or implant malfunction.No determinations could be made as to the cause of the reported issue.The following sections are been updated: b4, e1, h2, h6, h10.
 
Event or Problem Description
It was reported that during surgery a revolve locking cap went through the psoas and was lost near the peritoneum and left in the patient post operatively.This event occurred in austria.

Brand Name
REVOLVE
Common Device Name
REVOLVE LOCKING CAP
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key18827147
Report Number3004142400-2024-00004
Device Sequence Number7785794
Product Code MNH
UDI-Device Identifier00849044070569
UDI-Public00849044070569
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K083416
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/02/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number185.000
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/12/2023
Initial Report FDA Received Date03/04/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown